Brauer obstruction for a universal vector bundle

Balaji, Vikraman ; Biswas, Indranil ; Gabber, Ofer ; Nagaraj, Donihakalu S. (2007) Brauer obstruction for a universal vector bundle Comptes Rendus Mathematique, 345 (5). pp. 265-268. ISSN 1631-073X

Full text not available from this repository.

Official URL:

Related URL:


Let X be a smooth complex projective curve with genus (X)>2, and let be the moduli space parametrizing isomorphism classes of stable vector bundles E over X of rank r with ∧ rE = ξ, where ξ is a fixed line bundle. We prove that the Brauer group Br(M) is Z/nZ where n = g.c.d.(r,degree (ξ)). Moreover Br(M) is generated by the class of the projective bundle over M of relative dimension r-1 obtained by restricting the universal projective bundle over X × M to a point of X.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Orbifold; Chen-ruan Cohomology; Vector Bundle; Moduli Space
ID Code:3486
Deposited On:12 Oct 2010 04:30
Last Modified:20 May 2011 06:25

Repository Staff Only: item control page